Journal article icon

Journal article

Finely Harmonic Functions need not be Quasi-Analytic

Actions


Access Document


Publisher copy:
10.1112/blms/16.4.413

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Bulletin of the London Mathematical Society More from this journal
Volume:
16
Issue:
4
Pages:
413-415
Publication date:
1984-07-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Pubs id:
pubs:366671
UUID:
uuid:cccbb422-4e9a-4b9b-9df0-321aae547efb
Local pid:
pubs:366671
Source identifiers:
366671
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP